I have been taking clonazepam 0.25mg at bedtime for about 2 months now but recently started feeling light headed & sort of bit drunk whole day & can't concentrate on work, so is it a side effect of medicine, if yes how should I withdraw?
Hello raj41777, has anything else changed in your routine? .25 Clonazepam is low and if you've been taking it for 2 months without problems, then hmmm... I take 1mg 3x day but I feel it's effects right away. Are you super sensitive to medications? I'm no expert, but you could always ween off it, and see if you feel better.
- Clonazepam Information for Consumers
- Clonazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clonazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2011 • 3 answers
Posted 30 Mar 2012 • 5 answers
Clonazepam - Will the side effects happen to me in my memory when I grow older, if I keep taking it?
Posted 16 Oct 2012 • 1 answer
Posted 24 Dec 2012 • 1 answer
Posted 13 Mar 2013 • 1 answer